Alert archive / California / Gale Watches in 2018

Gale Watch 34, NWS Eureka, CA

December 23, 2018

NWS Eureka, CA issued this gale watch at Dec 23, 2018, 3:21 AM PST. It took effect at Dec 24, 2018, 7:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 23, 2018, 3:21 AM PST (11:21 UTC)
In effect from
Dec 24, 2018, 7:00 PM PST
Expired
Dec 23, 2018, 2:53 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

678 
WHUS76 KEKA 231121
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
321 AM PST Sun Dec 23 2018

PZZ475-231930-
/O.EXT.KEKA.SC.Y.0113.000000T0000Z-181225T0300Z/
/O.NEW.KEKA.GL.A.0034.181225T0300Z-181225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
321 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

The National Weather Service in Eureka has issued a Gale Watch,
which is in effect from Monday evening through Tuesday morning. 

* WINDS...Light southerly today 5 to 10 kt, then shifting westerly
  15 to 20 kt tonight, with gusts to 25 kt by Monday morning. 

* WAVES...Combined seas at 15 ft today and decaying into Monday
  before quickly rising again Monday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ470-231930-
/O.EXT.KEKA.SC.Y.0112.000000T0000Z-181225T0600Z/
/O.NEW.KEKA.SE.A.0003.181225T0600Z-181225T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
321 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

The National Weather Service in Eureka has issued a Hazardous
Seas Watch, which is in effect from Monday evening through
Tuesday morning. 

* WINDS...Southerly 10 to 15 kt.

* WAVES...Combined seas 15 ft tonight as a substantial westerly
  swell arrives, decaying through Monday afternoon before quickly
  rising again.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Watch is issued when the risk of hazardous seas
has significantly increased, but the specific timing and/or
location is still uncertain.  It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ455-231930-
/O.EXT.KEKA.SC.Y.0113.000000T0000Z-181225T2100Z/
Cape Mendocino to Pt Arena out 10 nm-
321 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST TUESDAY...

* WINDS...Mainly southerly 5 to 15 kt. Locally 10 to 20 kt with
  gusts to 15 kt near Cape Mendocino tomorrow morning. 

* WAVES...Combined seas 13 to 15 ft today, then decaying through 
  Monday afternoon as a substantial westerly swell fades.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ450-231930-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-181225T1700Z/
Pt St George to Cape Mendocino out 10 nm-
321 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...S 5 to 10 kt with gusts to 15 kt.

* WAVES...Combined seas 13 to 15 ft today, then decaying through 
  Monday afternoon as a substantial westerly swell fades

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
2 follow-up statements
595 
WHUS76 KEKA 231636
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
836 AM PST Sun Dec 23 2018

PZZ475-240045-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-181225T0300Z/
/O.CON.KEKA.GL.A.0034.181225T0300Z-181225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

* WINDS...Light southerly today 5 to 15 kt. Slight westerly turn
  around mid-afternoon, then shifting back to southerly tonight.
  Gusty west to northwest winds will develop by late morning on
  Monday.

* WAVES...Waves SW 2 ft at 4 seconds...and NW 14 to 15 ft at 15
  seconds. Seas will slowly wane through the rest of today,
  before building again Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ470-240045-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-181225T0600Z/
/O.CON.KEKA.SE.A.0003.181225T0600Z-181225T1500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH TUESDAY MORNING...

* WINDS...SW winds 10 kt, gusts around 15 kt.

* WAVES...Waves S 2 to 3 ft at 4 to 5 seconds...and W 14 to 16 ft
  at 14 to 15 seconds. Seas will slowly wane through the rest of
  today, before building again Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Watch is issued when the risk of hazardous seas
has significantly increased, but the specific timing and/or
location is still uncertain.  It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ450-240045-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-181225T1700Z/
Pt St George to Cape Mendocino out 10 nm-
836 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...S winds 10 to 15 kt.

* WAVES...Waves SW 3 ft at 6 seconds...and W 15 ft at 15 seconds.
  Seas will slowly wane through the rest of today, before building
  again Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-240045-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-181225T2100Z/
Cape Mendocino to Pt Arena out 10 nm-
836 AM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
TUESDAY...

* WINDS...S winds 5 to 15 kt, gusts up to 20 kt around Cape
  Mendocino. 

* WAVES...Waves W 2 to 3 ft at 5 seconds...and W 13 to 15 ft at 14
  to 15 seconds. Seas will slowly wane through the rest of today,
  before building again Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
037 
WHUS76 KEKA 232253
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
253 PM PST Sun Dec 23 2018

PZZ475-240700-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-181225T0300Z/
/O.UPG.KEKA.GL.A.0034.181225T0300Z-181225T2000Z/
/O.NEW.KEKA.GL.W.0041.181225T0300Z-181225T2000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 PM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST MONDAY...
...GALE WARNING IN EFFECT FROM 7 PM MONDAY TO NOON PST TUESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 7 PM Monday to noon PST Tuesday. The Gale
Watch is no longer in effect. 

* WINDS...W to SW 5 to 15 kt, gusts up to 20 kt, then shifting 
  back to southerly tonight. Gusty west to northwest winds will 
  develop by late morning on Monday.

* WAVES...Waves SW 2 ft at 4 seconds...and NW 14 to 15 ft at 14
  seconds. Seas will slowly wane, before building again late on 
  Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-240700-
/O.EXT.KEKA.SC.Y.0112.000000T0000Z-181225T0400Z/
/O.UPG.KEKA.SE.A.0003.181225T0600Z-181225T1500Z/
/O.NEW.KEKA.GL.W.0041.181225T0400Z-181225T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 PM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST MONDAY...
...GALE WARNING IN EFFECT FROM 8 PM MONDAY TO 4 AM PST TUESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 8 PM Monday to 4 AM PST Tuesday. The
Hazardous Seas Watch is no longer in effect. 

* WINDS...SW winds 10 to 15 kt, gusts up to 20 kt. Gusty west to
  northwest winds will develop by late morning on Monday.

* WAVES...Waves S 2 ft at 4 seconds...and W 13 to 15 ft at 14 to
  15 seconds. Seas will slowly wane, before building again late on
  Monday.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-240700-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-181225T1700Z/
Pt St George to Cape Mendocino out 10 nm-
253 PM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WINDS...S winds 5 to 15 kt.

* WAVES...Waves SW 2 ft at 4 seconds...and W 15 ft at 13 to 14
  seconds. Seas will slowly wane, before building again late on
  Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-240700-
/O.CON.KEKA.SC.Y.0113.000000T0000Z-181225T2100Z/
Cape Mendocino to Pt Arena out 10 nm-
253 PM PST Sun Dec 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
TUESDAY...

* WINDS...S to SE winds 10 kt, gusts up to 20 kt around Cape
  Mendocino.  

* WAVES...Waves W 2 ft at 4 seconds...and W 13 to 15 ft at 14
  seconds. Seas will slowly wane, before building again late on 
  Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 22, 3:30 PM PST, 11 hours 51 minutes earlier.

Area forecast discussion, Dec 22, 3:30 PM PST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
330 PM PST Sat Dec 22 2018

.SYNOPSIS...A weak front will bring some light rain to mainly
northern portions of the area this evening. Occasional light rain
will continue through Sunday night. Monday heavier rain and
possible thunderstorms are expected. The remainder of the week is
expected to be mainly dry, but some light rain is possible again
Wednesday.

&&

.DISCUSSION...Plenty of cloud cover is moving across the region
as another cold front and associated shortwave are approaching
form the northwest. This is the first in series of subtle
shortwaves moving quickly through the WNW flow. The timing and
strength of each of these will tough to pinpoint. The first
shortwave is expected to bring some light rain and snow to the
area this evening. Rainfall totals for this first round have
trended slightly lower. Snow levels initially are expected to be
around 3,500 feet. These are expected to rise this evening. Any
snow that does accumulate should be less than an inch. There is
some instability tonight, but it doens't look strong enough for
thunderstorms. Rainfall amounts through tonight are expected to be
less than a tenth of an inch in most areas, although Del Norte
county may see up to a quarter of an inch. Breezy southerly winds
are expected as well. Sunday and Sunday night this pattern is
expected to continue. Significant rainfall is not expected. There
will likely be a few periods of light rain throughout the day on
Sunday, although pinpointing the timing of the rain will be a
challenge. Winds are expected to be southerly, but generally only
around 5 to 15 mph. Monday a stronger shortwave approaches the
area moving through this fast moving WNW flow. This is a fairly
dynamic system coupled with a strong upper level jet. Models are
showing a fairly strong surface low deepening as it approaches the
coast. Currently have winds of 25 to 35 mph on the ridges. There
is the potential for stronger winds if the low deepens more or
changes its trajectory. The 06Z GFS and NAM have trended farther
north with this low. The 00Z GFS had the low going into Mendocino
county, while the NAM had it going into Del Norte county. The 06Z
runs both take it into the Oregon coast. A period of heavy rain is
expected with this system, but confidence is low on the exact
amounts and location. There is also quite a bit of instability
with this system as it moves onshore. Both the 06Z GFS and the NAM
have a bullseye of 600 j/kg so and lapse rates over 7C/km. So
have added a slight chance for thunderstorms for an area centered
around Cape Mendocino. Snow levels generally are expected to be
above 5,000 feet, but with the instability this could drive the
snow levels lower Monday afternoon or evening. Tuesday high
pressure builds into the area bringing brisk northerly winds
across the area early in the morning, although these will diminish
through the day. Showers are ending more quickly than on previous
runs with much of Tuesday dry. There may be a few lingering
showers in the north in the morning and snow levels will be fairly
low, 3,500 to 4,000 feet. Any showers that are still around
should be fairly light with snow accumulations less than an inch.
Wednesday models are in decent agreement on another system moving
through the area. Rainfall amounts are expected to less than a
tenth of an inch. Snow levels may be as low as 3,000 feet in
Trinity county, but snow amounts are expected to be light, less
than an inch in most areas. Thursday high pressure builds into
the area and is expected to persist through Saturday. This is
expected to bring cold and dry conditions with breezy north winds
during the afternoon at the coast and offshore flow at night.
Valley clouds and a cold airmass will likely keep the inland
valleys quite chilly.

&&

.AVIATION...High and mid-level overcast with VFR conditions across
all of NW California this afternoon. These conditions will
prevail through this evening inland, while ceilings at the coast
begin to lower toward and below 050 as a cold front approaches.
Expect rain at CEC around 6 PM LT, but may hold off at ACV for
another several hours...though a stray shower or sprinkles could
occur at any point this evening. Conditions should drop to MVFR at
CEC around mid-evening, but may stay VFR at ACV until closer to
midnight. Southerly winds will increase and become gusty
particularly at CEC and the Del Norte coast later this evening, as
well as over the inland higher terrain of Humboldt and Del Norte
counties. As the cold front effectively stalls and weakens Sunday
morning, these winds will ease, and shower activity will diminish.
MVFR ceilings may linger at CEC, ACV, and potentially even UKI
for awhile Sunday morning. Spotty showers will hang over the
inland mountainous terrain, which will be obscured by clouds much
of the day. Some improvement may occur into the afternoon,
particularly at the coast, with a decent chance for VFR conditions
there as somewhat drier air filters in. /AAD

&&

.MARINE...The forecast remains largely unchanged from the early
morning package, with a weakening cold front still on-track to
impact our waters with a period of stronger southerly winds and
steep seas. Yet another substantial westerly swell is also set to
arrive this evening, which will make for somewhat chaotic seas
overnight into early Sunday morning when mixed with the building
short-period waves. Conditions may seem fairly benign for most of
the coastal waters this afternoon, but conditions will begin
heading downhill quickly over the northern waters. The steep
short-period seas will be roughest from around Cape Mendocino
northward, though the swell of around 15 ft at 15 seconds will
impact all our waters through Sunday. Winds will ease on Sunday,
but will continue to be southerly around 10 to 15 kt from Cape
Mendocino northward. The swell will decay toward 10 ft on Monday,
but another front will bring another quick shot of increased
southerly winds. More noteworthy will be the northerly winds
later Monday night into Tuesday in the wake of that front, which
may approach Gale force from Cape Mendocino southward. Wednesday
is looking like it may feature the best conditions of the week, in
between swells and storm systems. Another westerly swell is
anticipated for Thursday though, and winds may pick up once again
as well. /AAD

&&

.BEACH HAZARDS...Sneaker waves will be possible this evening with
a long-period west to northwest swell moving into the coastal
waters. The threat will be greatest along west to northwest facing
beaches along the North Coast. Beach goers are urged to keep a
respectful distance from the ocean and never turn their backs to
the ocean. Currently the forerunners of this swell are not
expected to make it to the coast until after dark tonight and the
swell will be quite as large by Sunday...so not as sneaky.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory from 9 AM to 1 PM PST Sunday for CAZ101-
     103.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 AM PST
     Tuesday for PZZ450.

     Small Craft Advisory from midnight tonight to 9 AM PST Tuesday
     for PZZ455-475.

     Small Craft Advisory until 9 AM PST Tuesday for PZZ470.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Dec 22, 2:47 PM PST, 12 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
247 PM PST Sat Dec 22 2018

CAZ101-103-232300-
Coastal Del Norte-Northern Humboldt Coast-
247 PM PST Sat Dec 22 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 1 PM PST SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Coastal Flood Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-111-232300-
Northern Trinity-Southern Trinity-Northeastern Mendocino Interior-
247 PM PST Sat Dec 22 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>106-232300-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-
247 PM PST Sat Dec 22 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-232300-
Mendocino Coast-
247 PM PST Sat Dec 22 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-112-113-232300-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
247 PM PST Sat Dec 22 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:21 AM PSTHazardous Seas WatchEKA12 hr
Dec 23, 2:21 PM PSTCoastal Flood AdvisoryEKADel Norte, Humboldt24 hr
Dec 23, 2:53 PM PSTGale WarningEKA47 hr

Nearby

Gale Watches in California, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.